# SDR IXXA09SMN078S

- Difficulty date: August 6, 2009
- Submitted: September 10, 2009
- Operation: Air carrier
- Aircraft: N41CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 46129
- Aircraft time: 86,195 hours, 23,304 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Damaged
- Location: Lt Wing Aileron
- Part time: 86,195 hours, 23,304 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION FOUND LEFT HAND INBOARD AILERON EXTERNAL LOWER SKIN PART BROKEN AT STATION XRS 624.000.REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR. REMOVED DAMAGED SKIN. FABRICATED NEW SKIN, INTERNAL AND EXTERNAL DOUBLERS. BONDED PARTS AS NEEDED WITH HYSOL. CLEANED, TREATED, AND PRIMED AREA AND REPAIR PARTS. INSTALLED NEW FASTENERS AND REPAIR PARTS  IAW DC8 SRM 51-1-21, SRM 57-1-0 PAGE 1, DC8 SRM 57-8-1 FIGURE 1 ITEMS "B" & "K", DPS 4.710 REV "L", DC8 SRM 51-1-9 TR 51-142, SRM 51-1-9A TR 51-141, DPS 1.950 REV "AR" R-1, DC8 SRM 51-1-21A, DC8 SRM 51-1-21.
